# SDR CA151117003

- Difficulty date: November 14, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 5114904
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 12,473 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) LOSS OF NR 2 HYDS OCCURRED ON APPROACH WHILE THE PTU HAD BEEN RUNNING FOR APPROXIMATELY 4 MINS.  HYD FLUID CAN BE SEEN RUNNING DOWN THE RT SIDE UNDER WING FAIRINGS AFTER LANDING.  THE LEAK WAS FROM THE BODY OF THE PTU.
